Jump to content
Acne.org
  • entry
    1
  • comment
    1
  • views
    3,163

Entries in this blog

 

accutane very bad initial break out HELP!

I just started accutane about 1.5 weeks ago. I've been on different topical antibiotics for 7 years and 1 oral antibiotic. I am now 20 years old and I finally decided to resort to accutane. I have been prescribed 40mg per day and I was told by my doctor that after the first month he will increase the dose to 70mg per day. I have extremely oily skin but now I'm getting dry skin but I still get a lot of oil. I\m getting a lot of pus-filled acne and they are very red. Is there anything I can do about this or do I just have to try to get through it? Also, I saw Dan post about a concealer from Almay called smartshade and it doesn't clog pores and such. Is that ok to use? I'm too self-conscious to go out in public looking the way I do at the moment. Anyways I would really appreciate some advice. Thank you!

DesuNoto

DesuNoto

01/02/2011

Last Reply:
01/04/2011

×